• Tsl's Avatar

    Tsl shared an experience

    Celebration

  • Tsl's Avatar

    Tsl shared an experience

    Procedure or Surgery (Lumpectomy): I had surgery on July 17th. So far everything has been good. I'm on day 9. And just really started feeling some pain that has required meds. But I think the pain may be from me over doing. But with that said my next step is radation.

    2 Comments
    • beachbum5817's Avatar
      beachbum5817

      I am glad to hear that things are moving alone nicely for you. Be good to yourself and take whatever time you need just for you. The chores will be there when you are feeling stronger. Take care.

      3 months ago
    • MarcieB's Avatar
      MarcieB

      I think all of us who have had chemo know what you are talking about - it's just hard. I want to tell you that my good friend had to go through the same treatment for 3X breast cancer four years ago. So far, so good...!

      3 months ago
  • Tsl's Avatar

    Tsl asked a questionBreast Cancer

    I had chemo last thur..im still sick. My blood pressure is running low. My body temp is running low. I'm weak.

    13 answers
    • starshine2006's Avatar
      starshine2006

      I had severe reactions to chemo. Blood tests revealed I had virtually NO white cells, mag, calcium, other minerals were either very high or very low, I had been drinking water until I thought I would float away..........had constant diarrhea to the point where I had to use a pad. Ended up in the ER The ER doctor told me to get in contact with my oncologist/hematologist. He put me in the infusion center the next day and gave me a choice of a hospital stay or 2 weeks of infusions of fluids and minerals for 2 weeks. The first thing he did was to stop the chemo (I have several immunologic/blood issues running in my family). He told me that his personal opinion was that the hospital could bring on other issues, because people with communicable diseases would be there, and my immune system was severely compromised. I had e coli in my urine, gram negative bacteria in my blood (sepsis), could barely walk, had tremors to the point I could not feed myself. After the two weeks of intense infusions of fluids and minerals and antibiotics (I also suffer from C-diff, and cannot take antibiotics orally), I was finally starting to come out of the woods. I had stopped the radiation treatments, due to these issues, and continued them after the 2 weeks of infusions of all of the above. I would find a hematologist/oncologist who would be willing to allow you basically the same treatment I had. Prayers for you that you continue to fight this horrible disease!

      6 months ago
    • PaulineJ's Avatar
      PaulineJ

      I hesitate to click like on lot of them here,but This is definitely a no like that I can put.You sure had a rough time.Hope things start looking up for you.

      6 months ago
    • Ashera's Avatar
      Ashera

      No one mentioned yet, or I missed it...Did you have Neulasta after your chemo? That's the injection to promote new white-cell growth in your bones. Taking Claritin before during and after for a couple of days helps enormously with the vicious debilitating bone pain. That first week after chemo - you simply have zero immunity to anything and need to avoid all people, places and things. Around the 10th day - the new wbc's break out of the marrow and it's like instantly less pain. I'm hoping if you did have this kind of pain - it will soon be better. If this is not part of the problem, it is true you can be given fluids, potassium if you're dehydrated and rbc's in the cancer center. All of those can help you feel better. Call your onco's office and speak to a nurse - please keep us posted!

      6 months ago
  • Tsl's Avatar
  • Tsl's Avatar

    Tsl asked a questionBreast Cancer

    Throat issues from chemo

    4 answers
    • GregP_WN's Avatar
      GregP_WN

      You didn't say if you were already on the magic mouthwash and the next step up is a thicker solution that is supposed to numb it. I don't remember what it was. I had terrible sores in my throat too. Anything I ate hurt. Plain Chloraseptic spray helped me. A couple of squirts in the mouth and take a bite of something to eat, repeat. We hope you get relief soon.

      7 months ago
    • Tsl's Avatar
      Tsl

      Thank you both...yes I'm on the magic mouth wash. And throat lozenges. Which taste terrible. My oncologist just say it's part of the side effects and basically no way around it... Pretty much just take the meds and deal with it.

      7 months ago
    • BarbarainBham's Avatar
      BarbarainBham

      Do you have acid reflux and take medicine for it? If you don't know, ask the oncologist about it, and/or call a gastroenterologist to evaluate you for that. Untreated, gastric reflux can cause cancer of the esophagus. Treatment is usually one pill a day and it makes a big difference!

      Strange your oncologist didn't suggest you go to a gastroenterologist to see exactly why your stomach would be burning. . . . not very helpful, I'd say.

      7 months ago
  • Tsl's Avatar

    Tsl started following